# SDR FDEA2020082642008

- Difficulty date: August 24, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42719
- Aircraft time: 8,475 hours, 3,719 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 313T33101156
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LT FWD SKIRT BEAM ATTACH ANGLE CRACKED.  REMOVED AND REPLACED ATTACH ANGLE PER B767 SRM 51-40-02 AND BAC DWG 313T3310 REV.
